# SDR SWAA2022022238167

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL 140EF IS CRACKED ON BOTTOM SIDE IN BASE OF DENT AS MARKED / RECEIVED NEW AFT CARGO FLOOR PANEL # 140EF PN 453A2610-58 PANEL 140EF EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 VERIFIED NEW FLOOR PANEL PN 453A2610-58 IAW IPC 25-52-10-19 ATAG# WN8268
